Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Mar 20, 2012, 1:39 PM EDT for Bath County, Virginia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 1:39 PM EDT (17:39 UTC)
- Expired
- Mar 20, 2012, 2:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Blacksburg, VA
County Bath County, VA
The radar
The Roanoke radar (KFCX), 118 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
671 WWUS81 KRNK 201739 SPSRNK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 139 PM EDT TUE MAR 20 2012 VAZ019-020-024-201845- ALLEGHANY VA-BATH VA-ROCKBRIDGE VA- 139 PM EDT TUE MAR 20 2012 ...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...BATH AND ROCKBRIDGE COUNTIES... AT 135 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARM SPRINGS...MOVING SOUTH AT 15 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR MILLBORO AROUND 200 PM...NIMROD HALL AROUND 205 PM...DOUTHAT STATE PARK AROUND 215 PM AND LONGDALE FURNACE AROUND 235 PM. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WEATHER.GOV. LAT...LON 3783 7949 3782 7984 3814 7979 3814 7956 $$ AMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Mar 20, 10:18 AM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 20, 10:18 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1018 AM EDT TUE MAR 20 2012 .SYNOPSIS... THE CIRCULATION BETWEEN HIGH PRESSURE OFF THE ATLANTIC COAST AND LOW PRESSURE OVER THE SOUTHWESTERN PORTION OF THE NATION WILL MAINTAIN WELL ABOVE NORMAL TEMPERATURES OVER THE MID ATLANTIC REGION FOR THE REST OF THE WEEK ALONG WITH A DAILY THREAT OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1015 AM EDT TUESDAY... NO SIGNIFICANT CHANGES TO MAKE AT THIS TIME. MAIN AREA OF CONVECTION MAY BE A LITTLE FURTHER EAST TODAY THAN YESTERDAY...FOCUSING MORE TOWARD THE NC PIEDMONT AREA AND FAR E-SE PORTIONS OF THE SOUTHSIDE VA AREA. WESTERN PORTIONS OF THE CWA MAY SEE LITTLE TO NO AFTERNOON CONVECTION AS ELONGATED HIGH AMPLITUDE UPPER RIDGE GRADUALLY SHIFTS A LITTLE FURTHER EAST EACH DAY. MOST GRIDS APPEAR TO BE ON TRACK AND ONLY VERY MINOR MODIFICATIONS REQUIRED AT THIS TIME. AS OF 315 AM EDT TUESDAY... CONVECTION THIS MORNING REMAINS OUT IN THE FAR SE IN ASSOCIATION WITH A BIT OF LEFTOVER INSTABILITY AND PERHAPS UNDER A WEAK INDUCED VORT FROM EVENING CONVECTION THAT WAS OVER THE NORTH. EXPECT SOME OF THIS MAY LINGER OR EVEN BUILD BACK TO THE NW EARLY ON BEFORE FADING AGAIN AFTER SUNRISE SIMILAR TO YDA. OTRW OVERALL SCENARIO REMAINS ABOUT THE SAME THRU TONIGHT WITH NW FLOW ALOFT BETWEEN THE RESIDUAL ELONGATED UPPER LOW ALONG THE COAST AND THE MID LEVEL RIDGE JUST WEST OF THE MOUNTAINS. IN BETWEEN...AXIS OF DEEPER MOISTURE ALONG THE GRADIENT OF THE COLD POOL ALOFT WILL CONTINUE TO COMBO WITH PIECES OF FAINT S/W ENERGY TO SPARK MORE SHRA/TSRA ESPCLY WITH AID OF HEATING. LOCATIONS OVER THE EAST AND NE...CLOSER TO THE UPPER SYSTEM...LOOK TO HAVE THE BEST SHOT OF ADDED CONVECTION BY THIS AFTERNOON IN CONJUNCTION WITH 1-2K CAPES PROGGED OFF THE NAM PROVIDED CAN GET ENOUGH INSOLATION THRU MID DECK. EXPECT STORMS MAY THEN DEVELOP FARTHER TO THE SOUTH AND WEST LATER THIS AFTERNOON AS THE LOW LEVEL FLOW TURNS MORE EASTERLY UNDER WEAK RIDGING OVER THE OHIO VALLEY. THIS SUPPORTED BY MOST GUIDANCE INCLUDING THE LATEST LOCAL WRF WHICH HAS A COMPLEX OF STORMS SLIDING SOUTH ALONG THE SRN BLUE RIDGE THIS EVENING. THUS ADJUSTED POPS SOME TO INIT WITH LOW CHANCES EAST THRU EARLY AFTERNOON...THEN A GRADUAL MIGRATION TO THE WEST WITH ONLY THE FAR WESTERN MOUNTAINS HAVING ONLY SLIGHT CHANCES BY LATE IN THE DAY. COOL POOL ALOFT WILL AGAIN MEAN STRONG LAPSE RATES PER FCST SOUNDINGS WHILE WEAK MID LEVEL FLOW SHOULD PROMPT SLOW MOVEMENT AND EVEN SOME TRAINING IF THINGS ORGANIZE MORE. THUS WILL ADD MENTION IN THE HWO FOR ISOLATED MAINLY HAIL PRODUCERS AND HEAVY RAIN ESPCLY BLUE RIDGE SOUTH AND EAST. LIGHT ONSHORE FLOW PLUS MID DECK AND POSSIBLE SHRA/TSRA MAY ACT TO KEEP TEMPS A BIT COOLER...MAINLY MID/UPPER 70S EAST TODAY...WHILE EXPECT CLOSE TO 80 BLUE RIDGE INTO SE WVA. THESE VALUES SHOULD AGAIN THREATEN RECORD HIGHS IN SPOTS...PER THE CLIMATE SECTION BELOW. MODELS SUGGEST EVENING CONVECTION TO PUSH SOUTH INTO N CAROLINA TONIGHT AND GRADUALLY FADE WITH LOSS OF HEATING FOR THE MOST PART. HOWEVER SIMILAR TO THE PAST COUPLE OF NIGHTS...DOUBT WILL SEE THINGS GO TOTALLY DRY PER LINGERING CAPE SOUTH AND OUTFLOW...SO KEEPING IN SOME LOW POPS SOUTHERN THIRD AND OVER THE EAST LATE AS THE UPPER VORT STARTS TO SPILL BACK TO THE SW. APPEARS DENSE FOG MAY BE AN ISSUE LATE TONIGHT ESPCLY IN AREAS THAT SAW RAINFALL DURING THE DAY. THUS ADDED IN AREAS OF FOG EAST AND ACROSS THE WESTERN VALLEYS BY MORNING. KEEPING LOW TEMPS SIMILAR TO THE LATEST MOS...MAINLY IN THE 50S...WITH PERHAPS A FEW 40S IN THE VALLEYS PENDING SOME CLEARING LATE. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 400 AM EDT TUESDAY... THE UPPER LEVEL RIDGE AND RECORD HEAT WILL REMAIN TO OUR WEST THROUGH THE PERIOD. ALONG THE VA/NC COAST...A WEAK UPPER LEVEL LOW IS EXPECTED TO DEVELOP AND GRADUALLY MOVE SOUTH ALONG THE COAST INTO THURSDAY. MODELS ARE STRONGER WITH ASSOCIATED SHORT WAVES PIVOTING AROUND THIS LOW. HIGH PRESSURE IN THE WESTERN ATLANTIC WILL KEEP LOW LEVEL FLOW EASTERLY WEDNESDAY. MARINE LAYER FROM THE ATLANTIC AND EASTERLY FLOW WILL KEEP LOW CLOUDS AND POSSIBLE LIGHT RAIN DRIZZLE ON EASTERLY SLOPES INTO WEDNESDAY MORNING. THROUGH THE PERIOD...BOTH THE COASTAL LOW AND HIGH PRESSURE WILL SINK TO THE SOUTH. SCATTERED RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS CAN BE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS FUELED BY THE INSTABILITY OF THE PEAK HEATING PART OF THE DAY. HAVE FOCUSED THE HIGHEST POPS ALONG AND EAST OF THE BLUE RIDGE VICINITY OF BETTER DYNAMIC LIFT...OTHERWISE AREAL COVERAGE LOOKS SPOTTY. SINCE COVERAGE OF SHOWERS STILL UNCERTAIN WILL KEEP POINT PROBABILITIES BETWEEN 30-50 PERCENT. TEMPERATURES WILL REMAIN MILD...CLOUDS AND ELEVATED DEWPOINTS KEEPING READINGS AT OR ABOVE 50 AT NIGHT. DAYTIME HIGH TEMPERATURES WILL CONTINUE TO RUN 20-25 DEGREES ABOVE NORMAL...READINGS MAINLY IN THE 70S. FEWER CLOUDS AND THE TMAX WILL EASILY TEST 80. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 243 PM EDT MONDAY... THE REGION WILL REMAIN IN A MOIST SLIGHTLY UNSTABLE ATMOSPHERE THURSDAY AND FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON WITH A BACK DOOR FRONT NEAR WASHINGTON DC AND PREFRONTAL JET ENERGY COMING ACROSS THE TENNESSEE VALLEY. THE BACK DOOR FRONT WILL APPROACH THE AREA FRIDAY NIGHT...THEN GETS PUSHED TO THE NORTH ON SATURDAY. A STRONG CYCLONE THAT HAS BEEN SLOWLY TRACKING FROM THE SOUTHERN PLAINS EARLY IN THE WEEK...WILL MOVE TO THE MID WEST SATURDAY MORNING. THE GFS/ECMWF THEN TRACKS THE LOW SOUTHEAST INTO THE TENNESSEE VALLEY SATURDAY NIGHT AND OVER THE CAROLINAS ON SUNDAY. PREFRONTAL SHOWERS SHOULD BEGIN TO MOVE INTO THE WEST SATURDAY THEN OVER THE ENTIRE AREA SATURDAY NIGHT INTO SUNDAY MORNING. AS SLOW AS THESE SHOWERS WILL BE TO ENTER THE AREA...THEY WILL ALSO BE SLOW TO EXIT. WITH ABUNDANT MOISTURE AND SLOW MOVEMENT OF THESE STORM...HEAVY RAIN IS LIKELY WITH A POTENTIAL FOR WIDESPREAD FLOODING. WILL INCREASE POPS FOR THE WEEKEND BUT TIMING COULD SHIFT DEPENDING ON THE SPEED OF THE LOW AND ASSOCIATED COLD FRONT. TEMPERATURES WILL BE THE WARMEST AHEAD OF THE FRONT ON FRIDAY. WITH A GOOD CHANCE OF RAIN SATURDAY...TEMPERATURES WILL ONLY RISES INTO THE MID TO UPPER 60S. NOT MUCH COLD AIR BEHIND THE FRONT...THEREFORE TEMPERATURES WILL REMAIN ABOVE NORMAL. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... AS OF 645 AM EDT TUESDAY... OUTSIDE OF PATCHY MVFR TO IFR FOG IN THE VALLEY LOCATIONS LOOKING AT MAINLY VFR UNDER A MID CLOUD CANOPY AT TIMES THRU MID MORNING. EXPECT MOST FOG TO HAVE FADED BY 10 AM AS WELL WITH MID CLOUDS ERODING INTO A DEVELOPING CU FIELD AFTER MIDDAY IF NOT SOONER. THIS CLOUD LAYER SHOULD REMAIN MOSTLY AT VFR LEVELS...WITH A CHANCE OF SHOWERS/STORMS ARRIVING IN THE EAST AFTER MIDDAY AND ALONG THE BLUE RIDGE LATER IN THE AFTERNOON. THUS ADDED CB AND/OR VCSH/VCTS TO LOCATIONS AROUND KROA/KBCB AND LEFT MENTION IN THE EAST. SHOWERS MAY LINGER OVER SOUTHERN SECTIONS THIS EVENING AND THEN FADE TO MID CLOUDS DURING THE OVERNIGHT. HOWEVER RESIDUAL MOISTURE AND LIGHT EASTERLY FLOW WILL SUPPORT EXPANSIVE FOG FORMATION ESPCLY WHERE EARLIER RAINFALL OCCURRED. THIS SHOULD PRODUCE MVFR FOG AT MOST LOCATIONS WITH IFR/LIFR INCLUDING SOME STRATUS IN THE VALLEYS AND MUCH OF THE EAST. LITTLE CHANGE IS EXPECTED OVER THE MID APPALACHIAN AND MID ATLANTIC REGION INTO FRIDAY...WITH A BLOCKING HIGH OFFSHORE AND LOW PRESSURE OVER THE PLAINS. A WARM MOIST AIR MASS WILL REMAIN IN PLACE OVER THE AREA...MAINTAINING A THREAT FOR OCCASIONAL MVFR RESTRICTIONS...ESPECIALLY DURING THE LATE NIGHT AND EARLY MORNING HOURS...ALONG WITH A CONTINUED THREAT FOR DIURNALLY DRIVEN SCATTERED TO WIDELY SCATTERED SHOWERS/THUNDERSTORMS. BY SATURDAY...WE COULD SEE A BETTER THREAT OF SHOWERS/STORMS AS A STORM SYSTEM APPROACHES FROM THE MIDWEST...WHICH COULD BRING A LONGER PERIOD OF SUB VFR WX TO THE AREA FOR THE WEEKEND. WIDESPREAD VFR RETURNS BEHIND THE SYSTEM FOR EARLY NEXT WEEK. && .CLIMATE... RECORD HIGH TEMPS FOR 3/20... ROANOKE 83 (1968) LYNCHBURG 83 (1968) DANVILLE 82 (1952) BLUEFIELD 76 (1968) BLACKSBURG 75 (1968) && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/JH/WP NEAR TERM...AMS/JH/RAB SHORT TERM...PM LONG TERM...RCS AVIATION...AMS/JH/RAB/WP CLIMATE...JH
Hazardous weather outlook, Mar 20, 3:58 AM EDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 358 AM EDT TUE MAR 20 2012 NCZ001>006-018>020-VAZ013>020-022>024-032>035-043>047-058-059-210800- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 358 AM EDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. CLUSTERS OF SLOW MOVING THUNDERSTORMS COULD PRODUCE ISOLATED LARGE HAIL AND LOCALLY STRONG WINDS THIS AFTERNOON INTO EARLY THIS EVENING. IN ADDITION...VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009>012-WVZ042>045-210800- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-MERCER-SUMMERS-MONROE-GREENBRIER- 358 AM EDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 20, 10:02 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1002 AM EDT TUE MAR 20 2012 VAZ007-009>020-022>024-032>035-043>047-058-059-201515- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART... ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE... LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 1002 AM EDT TUE MAR 20 2012 ...END OF 2012 VIRGINIA STATEWIDE TORNADO DRILL... THE PRACTICE TORNADO WARNING HAS BEEN CANCELED...AND THE 2012 VIRGINIA TORNADO DRILL HAS ENDED. WE THANK ALL WHO PARTICIPATED...AND HOPE YOUR SAFETY PREPAREDNESS PROGRAMS WORKED PROPERLY. IF YOU HAVE ANY QUESTIONS ABOUT SEVERE WEATHER SAFETY PREPAREDNESS...PLEASE CONTACT YOUR NEAREST NATIONAL WEATHER SERVICE OFFICE...OR LOCAL OFFICE OF EMERGENCY MANAGEMENT...FOR ASSISTANCE. REPEATING...THE PRACTICE TORNADO WARNING AND 2012 VIRGINIA TORNADO DRILL HAVE ENDED. WERT
Special weather statement, Mar 20, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 139 PM EDT TUE MAR 20 2012 VAZ019-020-024-201845- ALLEGHANY VA-BATH VA-ROCKBRIDGE VA- 139 PM EDT TUE MAR 20 2012 ...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...BATH AND ROCKBRIDGE COUNTIES... AT 135 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARM SPRINGS...MOVING SOUTH AT 15 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR MILLBORO AROUND 200 PM...NIMROD HALL AROUND 205 PM...DOUTHAT STATE PARK AROUND 215 PM AND LONGDALE FURNACE AROUND 235 PM. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WEATHER.GOV. LAT...LON 3783 7949 3782 7984 3814 7979 3814 7956 AMS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:25 PM EDT | Special Weather Statement | RNK | Botetourt | 65 min |
| Mar 19, 8:32 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt | 43 min |
| Mar 20, 2:11 PM EDT | Special Weather Statement | RNK | Floyd | 64 min |
| Mar 20, 2:26 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 64 min |
| Mar 20, 3:40 PM EDT | Special Weather Statement | RNK | Botetourt | 35 min |
| Mar 20, 4:28 PM EDT | Special Weather Statement | RNK | Campbell | 32 min |
| Mar 20, 4:30 PM EDT | Special Weather Statement | RNK | Craig | 30 min |
| Mar 20, 4:34 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Halifax, Pittsylvania | 56 min |
| Mar 20, 4:41 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Roanoke | 49 min |
| Mar 20, 5:01 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 20 min |
| Mar 20, 5:31 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 43 min |
| Mar 20, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 63 min |
| Mar 20, 6:01 PM EDT | Flash Flood Warning | RNK | Franklin | 97 min |
| Mar 20, 6:03 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania | 35 min |
| Mar 20, 6:12 PM EDT | Flash Flood Warning | RNK | Pittsylvania | 4 hr |
| Mar 20, 6:43 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania | 62 min |
| Mar 20, 7:07 PM EDT | Special Weather Statement | RNK | Campbell | 38 min |
| Mar 20, 7:53 PM EDT | Flash Flood Warning | RNK | Appomattox | 4 hr |
| Mar 20, 6:53 PM EDT | Special Weather Statement | RNK | Yadkin | 52 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.